It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ken on December 05, 2000 at 20:57:16:

In Reply to: High blood pressure symptoms posted by Mark on December 03, 2000 at 19:28:54:

: I am a 42 year old male. Recently, I was at the doctor and had blood pressure readings of 140/90
: and 148/104. I checked my blood pressure a day later and it was 168/110 and then later the same day
: it was 147/100. My doctor prescribed me Altace 5mg but I am hesitant to take it. My only symptom
: is a thumping in my head. It feels like I can feel my pulse inside my head. Should I start taking the
: Altace or should I check my bp another day or so and make sure I really do need to take it. I am in
: relatively good health. Is 5mg too high a dosage for me to start out on? I am sort of scared to start
: taking Altace. Any help would be appreciated.


Please follow your doctor's directions. If after a couple of weeks you have any adverse side effects, your doctor can prescribe another medication.

Your BP is high enough that you have the risk of heart disease, stroke or possible hemorrhage in other parts of your body such as your eyes and kidneys.

Exercise and restricting salt in your diet is also important, but both should be first be cleared with your doctor.

Ken


Follow Ups

All times are GMT -7. The time now is 09:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!